Finitely presented modules over Leavitt algebras

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


Given a field k and a positive integer n, we study the structure of the finitely presented modules over the Leavitt k-algebra L of type (1,n), which is the k-algebra with a universal isomorphism i:L→Ln+1. The abelian category of finitely presented left L-modules of finite length is shown to be equivalent to a certain subcategory of finitely presented modules over the free algebra of rank n+1, and also to a quotient category of the category of finite dimensional (over k) modules over a free algebra of rank n+1, modulo a Serre subcategory generated by a single module. This allows us to use Schofield's exact sequence for universal localization to compute the K1 group of a certain von Neumann regular algebra of fractions of L. © 2003 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)1-21
JournalJournal of Pure and Applied Algebra
Publication statusPublished - 1 Jul 2004


Dive into the research topics of 'Finitely presented modules over Leavitt algebras'. Together they form a unique fingerprint.

Cite this